On Covariance Estimators of Factor Loadings in Factor Analysis
AbstractWe report a matrix expression for the covariance matrix of MLEs of factor loadings in factor analysis. We then derive the analytical formula for covariance matrix of the covariance estimators of MLEs of factor loadings by obtaining the matrix of partial derivatives, which maps the differential of sample covariance matrix (in vector form) into the differential of the covariance estimators.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 66 (1998)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ihara, Masamori & Kano, Yutaka, 1992. "Asymptotic equivalence of unique variance estimators in marginal and conditional factor analysis models," Statistics & Probability Letters, Elsevier, vol. 14(5), pages 337-341, July.
- Robert Jennrich & Dorothy Thayer, 1973. "A note on Lawley's formulas for standard errors in maximum likelihood factor analysis," Psychometrika, Springer, vol. 38(4), pages 571-580, December.
- R. Jennrich & D. Clarkson, 1980. "A feasible method for standard errors of estimate in maximum likelihood factor analysis," Psychometrika, Springer, vol. 45(2), pages 237-247, June.
- Kentaro Hayashi & Yiu-Fai Yung, 1999. "Standard errors for the class of orthomax-rotated factor loadings: Some matrix results," Psychometrika, Springer, vol. 64(4), pages 451-460, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.